Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Veneziano, Gabriele

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:38
Abstract pages:96
Full texts:46
References:10
E-mail:

http://www.mathnet.ru/eng/person75115
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2000
1. G. Veneziano, “An evolving look at Pomeranchuk scattering”, UFN, 170:2 (2000),  185–188  mathnet; Phys. Usp., 43:2 (2000), 177–180  isi

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021